# SDR SIMA200615702

- Difficulty date: May 28, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PILOT WROTE CONSTANT VIBRATION THROUGH THE COCKPIT FLOOR DURING CLIMB AND FLIGHT.  PERFORMED ALL TASK ON THE VIBRATIONS W/C AND NO DEFECTS NOTED.  PERFORMED FCF AND ALL PARAMETERS WERE OPS CHECK GOOD.  TRIAD RELEASED THE A/C AND RETURNED TO SERVICE.  (M)
